# SDR ABXA050129

- Difficulty date: May 20, 2005
- Submitted: May 25, 2005
- Operation: Air carrier
- Aircraft: N980AX
- Make and model: Doug DC-9-32
- Aircraft serial: 47176
- Aircraft time: 72,791 hours, 84,381 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 5910228
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CRACKED FS 1090, APPROXIMATELY 2 INCHES TO THE RIGHT SIDE OF VERTICAL STAB, SKIN CRACKED OUT OF HI-LOK APPROXIMATELY .25 INCH LONG.  REPAIRED FUSELAGE SKIN AT FS 1090, RIGHT SIDE OF VERTICAL STAB IAW DC-9 SRM 53-01.
